A member asked:

My doctor put me on loratadine 10mg antihistamine, one tablet every 24 benadryl (diphenhydramine) after i've already taken loratadine for 2 days now. is this safe?

A doctor has provided 1 answer
Dr. Joram Seggev answered

Specializes in Internal Medicine - Allergy & Immunology

Loratadine rarely causes drowsiness unless taken with medications such as erythromycin, cimetidine or ketoconazole. Benadryl (diphenhydramine) affects our brain even if don't feel sedated. If you absolutely need to take both medications, take loratadine AM and Benadryl before you go to bed.

Answered Jul 7, 2018

3.5k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

Is it safe to take loratadine and Benadryl (diphenhydramine) together?

4 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...